# SDR DXTA200701883

- Difficulty date: January 28, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N607QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605340
- Aircraft time: 3,644 hours, 2,779 cycles
- Engine: Pwa PW545A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125373
- Part serial: 0752
- Condition: Intermittent
- Location: Lt Mlg
- Part time: 3,644 hours, 2,779 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING LANDING GEAR EXTENSION, LT MAIN GEAR LIGHT DID NOT ILLUMINATE AND UNLOCK LIGHT STAYED ON.  DID ROTARY TEST AND DETERMINED LT GEAR LIGHT WORKED.  CYCLED GEAR UP AND DOWN TWICE AND COULD NOT GET 3 GREEN LIGHTS.  UNLOCK LIGHT REMAINED ILLUMINATED.  DECLARED EMERGENCY. CONDUCTED (GEAR WILL NOT EXTEND) CHECKLIST.  PUT GEAR HANDLE DOWN - GOT 3 GREEN AND NO UNLOCK LIGHT. CONTINUED CHECKLIST AND ACTIVATED NITROGEN BLOW DOWN BOTTLE TO INSURE GEAR WAS DOWN - NORMAL LANDING FOLLOWED.  TROUBLESHOT TO LT MAIN ACTUATOR.  REMOVED ACTUATOR P/N 9912537-3 S/N 0752.  INSTALLED NEW ACTUATOR P/N 9912537-3 S/N 1145.   OPS AND LEAK CHECK GOOD.  WORK DONE IAW MM CH 32-30-04 SERVICED GEAR N2 BOTTLE.  DONE IAW MM 12-13-01.
